# SDR VNAA0601019

- Difficulty date: January 22, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 3,671 hours, 3,671 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE FLAP FAIL CAUTION MESSAGE ILLUMINATED WHEN FLAPS WERE SELECTED TO 30 DEGREES.  THE CREW FOLLOWED THE QRH AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET AND OPERATIONALLY CHECKED THE FLAP SYSTEM IAW BOMBARDIER CRJ200 SL-00-001.  ALL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
